A Moebius-Like Formula in the Schubert Calcalus.

Michel Demazure

Inventiones mathematicae (1976)

  • Volume: 35, page 317-320
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Demazure, Michel. "A Moebius-Like Formula in the Schubert Calcalus.." Inventiones mathematicae 35 (1976): 317-320. <http://eudml.org/doc/142411>.

@article{Demazure1976,
author = {Demazure, Michel},
journal = {Inventiones mathematicae},
pages = {317-320},
title = {A Moebius-Like Formula in the Schubert Calcalus.},
url = {http://eudml.org/doc/142411},
volume = {35},
year = {1976},
}

TY - JOUR
AU - Demazure, Michel
TI - A Moebius-Like Formula in the Schubert Calcalus.
JO - Inventiones mathematicae
PY - 1976
VL - 35
SP - 317
EP - 320
UR - http://eudml.org/doc/142411
ER -

NotesEmbed ?

top

You must be logged in to post comments.